# SDR ABXA070415

- Difficulty date: November 9, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 45,348 hours, 45,279 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114065
- Condition: Cracked
- Location: Pax Door Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR CUTOUT UPPER AFT CORNER WAS DAMAGED AND CRACKED.  REPAIRED UPPER AFT CORNER IN ACCORDANCE WITH DC9 SRM 53-05, FIGURE 114 AND 117.
